# SDR QXEA200500402

- Difficulty date: January 26, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Anchor Fitting
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND NACELLE PANEL 424AR ATTACHMENT AREA HAS A BROKEN ANCHOR NUT AND THREE ANCHOR NUTS WITH BROKEN SCREWS STUCK INSIDE.  REPAIRED IAW Q400 SRM 51-42-05-330-001, PARAGRAPH E.
